# SDR SWAA2021052133326

- Difficulty date: November 30, 2020
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 27,943 hours, 12,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WET AREA FLOOR STRUCTURE STA 947.5; LBL 24 INTERCOSTAL UPPER CHORD IS CORRODED. / INTERCOSTAL UPPER CORD CORRODED STA 947.5 BLENDED AND REMOVED CORROSION 'OUT OF LIMITS' OVER 50% LOSS IAW SRM 51-10-02-0G-0 LOCATED AND DRILLED NEW -7 UPPER CORD IAW SRM 51-40-05-0G-0 ALSO BOEING DWG 147A5400 REV - ALODINED AND PRIMED NEW -7 UPPER CORD IAW AMM 51-21-41-370-803 AND AMM 51-21-72-370-801 INSTALLED NEW UPPER CORD IAW SRM 51-40-02-0G-0 ALSO BOEING DWG 147A5400 REV - PN 147A5430-7
